research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Centralizing Higher Left Centralizers On Prime Rings
ﺔﯿﻟوﻷا تﺎﻘﻠﺤﻟا ﻰﻠﻋ ىﺮﺴﯿﻟا ﺎﯿﻠﻌﻟا تاﺰﻛﺮﻤﺘﻟا

Author: Salah M. SalihMazen ﺢﻟﺎﺻ يﺪﮭﻣ حﻼﺻ
Journal: journal of al-qadisiyah for pure science(quarterly) مجلة القادسية للعلوم الصرفة (فصلية). ISSN: 19972490 Year: 2016 Volume: 1 Issue: 21 Pages: 97-105
Publisher: Al-Qadisiyah University جامعة القادسية

Loading...
Loading...
Abstract

In this paper we study the commutativity of prime rings satisfying certain identities involving higher leftcentralizer on it .Math. Classification QAISO -27205

ﻰﻠﻋ ﺔﻓﺮﻌﻣﺎﯿﻠﻌﻟا تﺎﺟرﺪﻟا ﻦﻣ ىﺮﺴﯾ تاﺰﻛﺮﻤﺗ ﻦﻤﻀﺘﺗ ﺔﻨﯿﻌﻣ طوﺮﺷ ﻖﻘﺤﺗ ﻲﺘﻟا ﺔﯿﻟوﻻا تﺎﻘﻠﺤﻟا ﺔﯿﻟاﺪﺑا سرﺪﻧ ﺚﺤﺒﻟا اﺬھ ﻲﻓ.ﺔﯿﻟوﻻا تﺎﻘﻠﺤﻟا ﻚﻠﺗ

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2016 (1)